# SDR SWAA2023020894116

- Difficulty date: January 22, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 71,833 hours, 42,592 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABON CENTER WING BOX FLOOR SUPPORT BREAK CRACKED @ LBL-1 STA 540 WATER LINE 182<[01] REMOVED CABIN FLOOR PANEL 231UF FOR ACCESS AS PER 53-21-00-000-801.;[02] REMOVED MAIN CABIN CENTER WING FLOOR SUPPORT BREAK AT LBL-1 STA-540 IN REFERENCE B-737-700 SRM 51-40-02-0G-0.;[03] LOCATED AND DRILLED NEW FLOOR SUPPORT BREAK IN ACCORDANCE WITH B-737-700 SRM 51-40-05-0G-0.;[04] VERIFIED LOCATED AND DRILLED. OK TO INSTALL;[05] INSTALLED NEW FLOOR SUPPORT BREAK IN REFERENCE B-737-700 SRM 51-40-02-0G-0.;[06] VERIFIED INSTALLATION.  OK TO INSTALL PANEL;[07] INSTALLED CABIN FLOOR PANEL 231UF AS PER B-737-700 AMM 53-21-00-400-801.;[08] VERIFIED INSTALLATION
